# SDR AT9900114

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM3171BPEGPL
- Condition: Failed
- Location: Tail Cone Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A B CHECK, FOUND THE TAIL CONE EMERGENCY EXIT INOPERATIVE.  RELAMPED TAIL CONE EMERGENCY EXIT LIGHT IAW MM 33-53-0, OPS CHECKED NORMAL.
